MathSciNet Relay Station
MathSciNet bibliographic data
MR297828 17B30
Leger, G.; Luks, E. On derivations and holomorphs of nilpotent Lie algebras. Nagoya Math. J. 44 (1971), 39–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement